# SDR 96ZZZX398

- Difficulty date: December 2, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N288QS
- Make and model: Cessna S550
- Aircraft serial: S5500088
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Seal
- Part number: S120120
- Condition: Defective
- Location: Blkhead Fitting
- Part time: 6,614 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND TKS ANTI-ICE FLUID LEAKING FROM RIGHT SIDE OF NOSE WHEELWELL.  TRACED LEAK TO AFT SIDE OF FORWARD PRESSURE BULKHEAD.  FOUND O-RINGS ON FORWARD PRESSURE BULKHEAD FITTINGS DEFECTIVE AND PUDDLE OF TKS FLUID IN FLOOR BOARDS.  REPLACED O-RINGS.  SUBMITTER STATED TKS FORWARD O-RINGS DO NOT HOLD UP WELL AND FITTINGS LOCATION IS RARELY LOOKED AT.  BETTER O-RINGS NEEDED AND TKS FITTINGS NEED TO BE LOOKED AT CLOSELY.
